# SDR DALA13056760128

- Difficulty date: October 23, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 79,591 hours, 33,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK,  FOUND OUTSIDE EMERGENCY LIGHT INOPERATIVE.  FOUND EMERGENCY LIGHT BATTERY MISSING AT M733 POWER SUPPLY.  MX REPLACED POWER SUPPLY BATTERY.  SYS OPS NORMAL.
